Vol. 95, No. 1, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Two results on cofibers

Howard J. Marcum

Vol. 95 (1981), No. 1, 133–142
Abstract

Recently M. Mather has generalized results of T. Ganea concerning homotopy fibers and cofibers. In this paper we present two results on cofibers, one of which substantially extends and clarifies Mather’s generalization. Our other result (which is used to prove the first) in part examines the mapping cone of the fiberwise join of two maps. Applications of the results are made to reprove a result of I. M. James on the fiberwise suspension and to give a characterization of coreducible Thom spaces.

Mathematical Subject Classification 2000
Primary: 55P40
Milestones
Received: 26 June 1978
Published: 1 July 1981
Authors
Howard J. Marcum